| Model Number |
7383 |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/19/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The patient/family (a1) was the initial reporter (e1), so personal information was not entered.No information was captured in section a4 as the customer's weight was not provided.This event is related to mdr # 1810909-2024-00174.
Event or Problem Description
The customer reported that she purchased a contour next gen meter from walmart, which came with a 90-day average reading of 87 mg/dl, even though she had not performed any blood glucose test with the meter.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.A replacement meter kit was sent to the customer.
Additional Manufacturer Narrative
The customer did not return the device for evaluation.Therefore, a device history record was reviewed for the suspected contour next gen meter with serial # (b)(6), and no manufacturing anomalies were found.